# SDR ARWA970703

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 1138
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 42085119
- Condition: Failed
- Location: Te Flap Slot
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

THE SLOT LOCKED OUT ON ROTATION.
